# SDR DL75E090985

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 423
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED REPAIR AS REQUIRED PER OMI LOG W/CN U03299225 2 DENTS NOTED AT STA 423 BETWEEN STRINGER S19L AND S20 . 4 FT AFT AND 2 FT BELOW L1 DOOR DENTS MEASURED IAW SRM 53-00-01 PAGE 1014 DETAIL 111 AS DESCRIBED IN CORRECTION ACTION, C/W AT SAA - SAT ON N/R 120424 JOB 82954050001.
